# SDR VTZA95044

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HBB2
- Condition: Dirty
- Location: Rt Main Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 6424 - IAD-BUF - DURING APPROACH THE RT MAIN GEAR WOULD NOT INDICATE SAFE.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTNENANCE CLEANED AND LUBED DOWNLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
